Posted on April 21, 2017
Just had something really weird w chemo yesterday (TCHP) Got to end of herceptin and ready for the T, on saline, had a sensation in vein in my neck, it traveled up and down at the same time from center, went up to my eye and forehead and started a headache, down to my heart and felt warm and like a gas bubble trapped there, radiated straight through to between my shoulderblades.
After switching to the T, had a bad back spasm and face got flushed and blood pressure rose quickly within a few minutes of starting, got the shakes real bad...swarm of nurses come in, put me on 02 and gave me benadryl and hydrocortozone, checked my vitals which I don't know what they were but they were upset by my numbers and discussing if the doc should be called and someone got the PA. It resolved within half an hour or so. We are trying the T again but slower...was able to get through it.
Found out after getting home and hitting Dr. Google there is a rare allergic reaction to Taxotere, like 1-3% rare. I may have to get on Abraxane which is Taxotere without the carrier that makes people react but that takes permission from the ins. co. bc it is so expensive. Well it's that or risk heart failure and ICU with another challenge.
Still red and hot in the face. Found out the back spasm was my adrenal glands going into overdrive w adrenaline bc of the allergic reaction, that's why I shook so bad. If the nurse wasn't right there to turn it off I was going to go into anaphylaxic shock!